Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Butorov

Accutane changes you as a person lol

Recommended Posts

Hey guys! I just heard something funny from my friend today and thought of telling you. He told me that I've changed after taking accutane, that I became slightly agressive, gloomy and moody and that I now think Im always right (its true lol):D. In other words I became a jerk lol. He wasnt too serious about it of course...

Has anything like that happened to you? :)

Share this post


Link to post
Share on other sites

It's happening to me right now, I'm feeling tired and moody most the time and haven't been on it for more than a week yet :confused:

Share this post


Link to post
Share on other sites

It's happening to me right now, I'm feeling tired and moody most the time and haven't been on it for more than a week yet :confused:

Hey are u in the ipledge program? Cuz im finishing my 2nd month gong on 3rd my doctor gave me prescription for 3rd month but he isnt even in the ipledge program. I take the prescription to the pharmacy they say that i have to have pledge card. This sucks im a guy.

Share this post


Link to post
Share on other sites

You became confident because you cleared up I guess?

i would agree with that. maybe your 'friend' just doesn't like not having you as his bitch anymore.

Share this post


Link to post
Share on other sites

I agree with sage. When you arent confident, you tend to let other people who are walk all over you- not answer back when you don't like something, etc... So, if you are acne-free now and feeling good about yourself, you arent taking his crap anymore and that's why he's bitter.

I notice that I am much more gutsy when I am more clear. I tend to be flirtier and bold, but when I have a bad breakout, Im really quiet and dont talk much. Its weird, I dunno. I bet that's why, though. Confidence.

Share this post


Link to post
Share on other sites

I don't think people actually read the initial post...he said he had been called gloomy and moody, not confident, bold, and assertive.

I've only been on for 3 or 4 days, and earlier today I was acting the same way - moody and critical, complaining about alot of stuff. I read Dante and baked a cake until I cheered up.

Share this post


Link to post
Share on other sites

Hey are u in the ipledge program? Cuz im finishing my 2nd month gong on 3rd my doctor gave me prescription for 3rd month but he isnt even in the ipledge program. I take the prescription to the pharmacy they say that i have to have pledge card. This sucks im a guy.

Fortunately I reside in Canada so I didn't have and won't to go through iPledge. Sorry can't help you out with that mate :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×